# SDR CA980325046

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Part number: HC251H0177000
- Condition: Cracked
- Location: O/H Elect Panel
- Part time: 30,524 hours
- Component: HC251H0078
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON REMOVAL OF COCKPIT OVERHEAD PANEL TO FACILITATE STRUCTURAL REPAIR, BOTH THE LEFT AND RIGHT AFT SUPPORT MOUNTING BRACKETS FOR THE OVERHEAD ELECTRICAL PANEL WERE FOUND CRACKED.  IPC 25-10-71-01, FIG.1, ITEMS 55 AND 60.
